# SDR DXTA200601448

- Difficulty date: June 20, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 5,074 hours, 3,094 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005482
- Part serial: P387
- Condition: Inoperative
- Part time: 2,613 hours, 2,603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND AT HPN AFTER RIGHT ENGINE START SMOKE STARTED BLOWING OUT OF BOTH COCKPIT GASPERS.  PAX AND CREW OVERHEAD ANNUNCIATORS ILLUMINATED AFTER ENGINE SHUTDOWN SMOKE DISAPPEARED AND APU BLOWS NORMAL AIR.  REMOVED AND REPLACED APU P/N 3800548-2, S/N P-387 WITH REPAIRED APU P/N 3800548-2, S/N P200 IAW F-2000 M/M 49-000.  PERFORMED CHECK OF AIR CONDITIONING DUCTS, INSPECTED WATER SEPARATOR, CHECKED COLD AIR LINES, CONDENSOR, ATOMIZER, NO DEFECTS NOTED.  RAN SYSTEM NO DEFECT NOTED IAW F-2000 M/M 21-206 AND 21-205.
